# SDR SWAA2022120771121

- Difficulty date: November 14, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812631
- Condition: Corroded
- Location: Bs 490-500a S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 490 - 500A, S25R, RBL 21, SHIELD CORRODED.  RECEIVED, LOCATED, AND DRILLED A NEW SHIELD IAW SRM 51-40-05-0G-0.  INSTALLED IAW TASK CARD TTG8Q004GFW7.
